# SDR IPXA2014030782174

- Difficulty date: March 4, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289115
- Part serial: 0454
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R1 DOOR EMERGENCY ESCAPE SLIDE UNSUCCESSFULLY DEPLOYED DURING ACCOMPLISHMENT OF TASK CARD 4045.  REPLACED SLIDE ON NR 245388.
